# SDR ASOA2014022610023

- Difficulty date: February 5, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,234 hours, 10,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR,  FWD AND AFT SIDEWALL DAMAGED.    INSTALLED PERMANENT REPAIR IAW REO 690-52-11-285.
